Tuesday, January 17, 2012

Photobucket

OK just realized this morning as I was refiling my Mon-Sun pill organizer that I ran out of Prednisone quick! So I am going to taper down pretty fast so that I don't just stop at 60mg or something. Kind of happy though because I was looking for an excuse to get of this crap as it's not doing me any more help and it's causing my mood swings to go nuts! I hate roid rage!

Anyways, in this posting I want to write down my taper plan so I have it on record somewhere so this is more for me. I Wouldn't recommend trying this because you could react horribly but I myself have learned what I can handle but please don't try doing something like this without a doctors care because you can really mess yourself up! I have done this before and I don't even do an oral taper after IV steroids so I know this looks crazy haha!

This Week's Taper Plan

Mon 16 - 80mg
Tues 17 - 60mg
Wed 18 - 60mg
Thur 19 - 60mg
Fri 20 - 40mg
Sat 21 - 40mg
Sun 22 - 40mg

Symptom Log: 1/17/2012

  • Numbness/Pin and Needles in left hand
  • Weakness in left hand/arm
  • Irritability/Roid-rage
  • Mood Swings
  • Impaired fine motor skills
  • Occasional spasms in fingers (Not as bad lately)
  • Pain in fingers (Not as bad lately)
  • Minor drop foot in right foot
  • Vision is no different than usual.
  • Cognitive fog is the same
  • Vertigo when I move my head too quickly (Not too bad today)
Current Medications/Supplements
  • Prednisone (See Taper Chart Above)
  • Gabapentin (300mg)
  • Citalopram
  • Lecithin
  • Vitamin C
  • Potassium
  • Vitamin B-12
  • Calcium (Ran Out)
  • Vitamin D (Ran Out)

7 comments:

  1. on mine they made me go down 10mg each week and iT killed me cause they were only 5mg pills that they gave me i was pissed i started at 90mg when i got discharged from the hospital and every seven days they reduced my steroid dose but then it got to the end and i got sick again and had to start all over with it and they tappered me by 5mg

    ReplyDelete
  2. Yeah that sounds more normal haha but see they didnt give me direction this time around, I just tried ordering a refill by myself and they approved it but I didnt have enough to do it the way I wanted to original so I have to go quickly haha! SHHHHHHHH

    ReplyDelete
  3. I always slow down after 3 days. I have 100 mg/day/3days, 75, 50, 25. That's all. It does me good :))
    It's been long since the last talk. Hope you're doing well.
    I'm learning about stem cell (fat). Really want to try it :))
    Dao.

    ReplyDelete
  4. Yes you should try it if you can! Lots of people say it helps A LOT! And yeah I used to go down slow I just dont have enough to do it plus, personally, I am tired of the roid rage, its a downer! I have gone cold turkey before and I felt like crap for like a week then I was fine so I know I can pull off a fast taper no problem!

    We got to catch up Dao!

    ReplyDelete
  5. BTW, are you still taking LDN. I started with 1.5mg/day/month, then 3mg/day/month. I have stopped for about 2 months. Have to wait for 4.5mg refill, but I lost my interest. I'm not sure why, I notice I was depressed while on LDN. It's supposed to (at least) make me happy, right?
    Dao

    ReplyDelete
  6. No I am not, they started me off on 4.5 and it was too much right away, I needed less. And yeah, weird, it is supposed to help with depression, wtf.......

    ReplyDelete
  7. It's not for everyone I suppose which is a shame....

    ReplyDelete

Translate My Blog

Google+

Follow Me!

Blog Archive

Like Me on Facebook!

Popular Posts